# SDR AALA201906289003

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 9,881 hours, 3,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 22c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGRNCY LIGHT AT SEAT 22C WAS BROKEN.  MAINTENANCE REPLACED SEAT LIGHT IAW AMM 25-21-41, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
